# SDR ASOA2014031210115

- Difficulty date: February 3, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 24,572 hours, 17,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE SKIN AND RIVET CHAFED FWD OF REPAIR PATCH AT APPROXIMATELY FS 977.   R & R CHAFED AREA WITH DOUBLERS IAW REO 670-53-61-1034 AND AUTHORIZED BY REO 670-53-61-1034.
